Dizziness/spaciness And General Discomfort In First Week On Eliquis

2 Replies Updated



Conversation Starter

Chaz Says:


I have started Eliquis for the second time (gave up on first try after 4 days). I'm now on day 4 and continuing to feel the same strange symptoms: dizzy, spacey (mind-wise) and last night was wide awake because of them. I want to know if this gets better any time soon or should I bail and try another blood thinner?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
SCMeemaw Says:

Chaz, I have been on Eliquis for six months . I was originally on warfarin but my electro physiologist wanted me on Eliquis because I am having the radio frequency heart ablation Dec. 3 . I am a little spacey at times but I thought it was due to my age. I am 65. Dr. Gave me a discount card for Eliquis which runs out at the end of December. If I cannot get another discount card, then this drug will cost out of pocket $400 even with my Blue Cross Blue Shield insurance. My Warfarin for a 30 day supply was a $1.97. Big difference. I have just went off my Multaq Thanksgiving day to get ready for my procedure. I feel like crap. Tomorrow I go off my beta blocker meds too. I guess they have to wean you off slowly. The Eliquis I can take up to the morning before the procedure. I am nervous about the process. They now have a 90% success rate with the ablation. I have had A Fib for five years and the Multaq is losing its effectiveness. I am tired of the A-fib. Hopefully this will be my miracle. So if the Lord is willing, and the electrophysiology team has their A game on, everything should go well. Praying believing! When I was on the Warfarin, it worked really well for me. I consistently stayed between 2.5 and three for well over a year with my INR levels. I went every six weeks to get it checked . I wish you much success on your journey Chaz and everyone else too.

REPLYSHAREREPORT
Was this helpful?      0  
2
bill Says:
via mobile

I have dvt and pe on eliquest and feeling dizzy.any advice.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Dizziness and Eliquis
I am on Eliquis as a treatment for a DVT in my right leg I incurred 10 days ago. I took 2 pills twice a day as prescribe... 2 replies
dizziness from eliquis eventually goes away
I started eliquis 5 days ago and feel dizzy every day- does it eventually go away? ## Hello, Mollie! How are you? Yes, i... 3 replies
Contrave Dizziness and Disorientation
Started Contrave 7 days ago. On the very first morning (2nd dose) I was so sleepy. Like exhausted-sleepy from shopping f... 2 replies
Nabumetone and dizziness
I took one tablet of Nabumetone around 11pm and feel very dizzy right now. How long does it remain active in your body? ... 1 reply
Chlorathaldone and dizziness
I am taking this diuretic for 2 years. A few months ago I would get extremely dizzy when I laid down on my left side. No... 1 reply
Androgel caused dizziness even after stopping use after one month
Hello, I am a 50 yr old male diagnosed with a 225 T level and was prescribed Androgel pump 1.62% in January 2014.I start... 4 replies
Brilinta and muscle discomfort
I have been on Brilinta for 2 days at 90 mg , 2x per day and i have this muscle discomfort below my right armpit and som... 1 reply
Stomach discomfort and pain
I feel some discomfort in my stomach; almost bloated. I take Magnesium Milk of Trisilicate (MMT) and pain relievers. I a...
melatonin and eliquis
I am taking 5mg of Eliquis and 3mg of melatonin each day. Is it safe? I want to take melatonin twice a day for sleeping ... 1 reply
First week and I'm feeling Good
I started belviq last Saturday I've been taking one pill at 6am and then my 2nd pill is at 1;00-2:00pm only because ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA